Keywords
Last Name
Institution

Matthew Macauley

TitleAssociate Professor
InstitutionClemson University
DepartmentDepartment of Mathematical Sciences
AddressO-103 Martin Hall
Clemson, South Carolina 29634
vCardDownload vCard

    Collapse Bibliographic 
    Collapse selected publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Faculty can login to make corrections and additions.
    List All   |   Timeline
    1. Jenkins A, Macauley M. Bistability and Asynchrony in a Boolean Model of the L-arabinose Operon in Escherichia coli. Bull Math Biol. 2017 Aug; 79(8):1778-1795. PMID: 28639170.
      View in: PubMed
    2. Layne L, Dimitrova E, Macauley M. Nested canalyzing depth and network stability. Bull Math Biol. 2012 Feb; 74(2):422-33. PMID: 22139748.
      View in: PubMed
    Macauley's Networks
    Click the "See All" links for more information and interactive visualizations!
    Concepts Expand Description
    _
    Co-Authors Expand Description
    _
    Similar People Expand Description
    _
    Same Department Expand Description